# SDR CA000830012

- Difficulty date: July 27, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Boeing 767275
- Aircraft time: 54,542 hours
- Engine: Pwa JT9D7R4D
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Cap
- Part number: 729550014
- Condition: Sheared
- Location: Ram Air Turbine
- Component: Ram Air Turbine
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) CENTRE HYDRAULIC QUANTITY WENT TO 0 AFTER FLAP SELECTION 1, ON FINAL APPROACH. QRH APPLIED, AIRCRAFT LANDED SAFELY. AFTER INVESTIGATION, FOUND TH RAT CHECK OUT MODULE (RAM AIR TURBINE) CHECK VALVE CAP SHEARED (CAP COMPLETELY SEPARATED FROM THE REST OF THE HOUSING).REPLACED RAT UNIT CHECK OUT MODULE, AS PER BOEING TASK 29-21-11-004-042 OPERATIONAL CHECK CARRIED OUT, FOUND SERVICEABLE.
